Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 356, Number 5

All articles in this issue are freely accessible.

Coordinates in two variables over a $\mathbb{Q}$-algebra
Arno van den Essen and Peter van Rossum.
Trans. Amer. Math. Soc. 356 (2004), 1691-1703
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031037
Root vectors for geometrically simple two-parameter eigenvalues
Paul Binding and Tomaz Kosir.
Trans. Amer. Math. Soc. 356 (2004), 1705-1726
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031038
Commuting Toeplitz operators on the polydisk
Boo Rim Choe, Hyungwoon Koo and Young Joo Lee.
Trans. Amer. Math. Soc. 356 (2004), 1727-1749
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031039
Newton polyhedra, unstable faces and the poles of Igusa’s local zeta function
Kathleen Hoornaert.
Trans. Amer. Math. Soc. 356 (2004), 1751-1779
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031040
A nonstandard Riemann existence theorem
Rahim Moosa.
Trans. Amer. Math. Soc. 356 (2004), 1781-1797
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031041
Algebraic $\mathbb{Z}^{d}$-actions of entropy rank one
Manfred Einsiedler and Douglas Lind.
Trans. Amer. Math. Soc. 356 (2004), 1799-1831
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031042
Poincaré series of resolutions of surface singularities
Steven Dale Cutkosky, Jürgen Herzog and Ana Reguera.
Trans. Amer. Math. Soc. 356 (2004), 1833-1874
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031043
Uniqueness of varieties of minimal degree containing a given scheme
M. Casanellas.
Trans. Amer. Math. Soc. 356 (2004), 1875-1888
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031044
Asymptotic behavior of the solutions of linear and quasilinear elliptic equations on $\mathbb{R}^{N}$
Patrick J. Rabier.
Trans. Amer. Math. Soc. 356 (2004), 1889-1907
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031045
Automorphic forms and differentiability properties
Fernando Chamizo.
Trans. Amer. Math. Soc. 356 (2004), 1909-1935
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031046
Simple Bratteli diagrams with a Gödel-incomplete C*-equivalence problem
Daniele Mundici.
Trans. Amer. Math. Soc. 356 (2004), 1937-1955
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031047
Semilattices of finitely generated ideals of exchange rings with finite stable rank
F. Wehrung.
Trans. Amer. Math. Soc. 356 (2004), 1957-1970
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031048
On restrictions of modular spin representations of symmetric and alternating groups
Alexander S. Kleshchev and Pham Huu Tiep.
Trans. Amer. Math. Soc. 356 (2004), 1971-1999
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031049
Varying the time-frequency lattice of Gabor frames
Hans G. Feichtinger and Norbert Kaiblinger.
Trans. Amer. Math. Soc. 356 (2004), 2001-2023
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031050
The periodic isoperimetric problem
Laurent Hauswirth, Joaquín Pérez, Pascal Romon and Antonio Ros.
Trans. Amer. Math. Soc. 356 (2004), 2025-2047
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031051
Spinors as automorphisms of the tangent bundle
Alexandru Scorpan.
Trans. Amer. Math. Soc. 356 (2004), 2049-2066
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031052
Gromov translation algebras over discrete trees are exchange rings
P. Ara, K. C. O'Meara and F. Perera.
Trans. Amer. Math. Soc. 356 (2004), 2067-2079
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031053
Positive laws in fixed points
Pavel Shumyatsky.
Trans. Amer. Math. Soc. 356 (2004), 2081-2091
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031054
Convergence of singular limits for multi-D semilinear hyperbolic systems to parabolic systems
Donatella Donatelli and Pierangelo Marcati.
Trans. Amer. Math. Soc. 356 (2004), 2093-2121
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031055
The steepest point of the boundary layers of singularly perturbed semilinear elliptic problems
T. Shibata.
Trans. Amer. Math. Soc. 356 (2004), 2123-2135
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031056
Erratum to “The central limit problem for convex bodies”
Milla Anttila, Keith Ball and Irini Perissinaki.
Trans. Amer. Math. Soc. 356 (2004), 2137-2137
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2031057